# SDR CALA2025102010287

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N14530
- Make and model: Airbus A321-271NX
- Aircraft serial: 12218
- Aircraft time: 2,539 hours, 947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG. EXIT LIGHT IS ON AT ROW 20/21 SEATS DEF CHECKED THE EMERGENCY LIGHTS AROUND ROWS 20 AND 21 REF AMM 33-51-00, ALL OPS CHECKS NORMAL
